Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 291, NWS Des Moines, IA

August 20, 2007Ringgold County, Union County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 20, 2007, 9:23 PM CDT for Ringgold County, Union County, Iowa. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2007, 9:23 PM CDT (02:23 UTC)
Expired
Aug 20, 2007, 10:30 PM CDT
In force
67 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

Counties Ringgold County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 96 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 9:47 PM CDTTSTM WND GST 61Creston, IAMEASURED KCCI SCHOOLNET SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 8:10 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4337 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
3.9
Supercell composite
21.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 210223
SVRDMX
IAC159-175-210330-
/O.NEW.KDMX.SV.W.0291.070821T0223Z-070821T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
923 PM CDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RINGGOLD COUNTY IN SOUTH CENTRAL IOWA...
  UNION COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 1030 PM CDT

* AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES WEST OF CRESTON TO 14 MILES SOUTHWEST OF
  CRESTON...OR ALONG A LINE EXTENDING FROM 56 MILES NORTH OF
  MARYVILLE TO 44 MILES NORTH OF MARYVILLE...AND MOVING EAST AT 35
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CRESTON BY 945 PM CDT...

GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR IOWA.

LAT...LON 4090 9448 4091 9448 4107 9449 4116 9449
      4116 9448 4116 9444 4116 9402 4076 9402
TIME...MOT...LOC 0223Z 269DEG 21KT 4112 9452 4093 9455

$$

KINNEY
3 follow-up statements
000 
WWUS53 KDMX 210242
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
942 PM CDT MON AUG 20 2007

IAC159-175-210330-
/O.CON.KDMX.SV.W.0291.000000T0000Z-070821T0330Z/
RINGGOLD IA-UNION IA-
942 PM CDT MON AUG 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR UNION AND NORTHERN RINGGOLD COUNTIES...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CRESTON TO SHANNON CITY...OR ALONG A LINE
EXTENDING FROM 48 MILES SOUTHWEST OF DES MOINES TO 44 MILES NORTH OF
ALBANY...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHANNON CITY BY 950 PM CDT...
  TINGLEY...ARISPE AND AFTON BY 955 PM CDT...
  LORIMOR AND ELLSTON BY 1005 PM CDT...
  THAYER AND BEACONSFIELD BY 1010 PM CDT...

FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4090 9448 4091 9448 4107 9449 4116 9449
      4116 9448 4116 9444 4116 9402 4076 9402
TIME...MOT...LOC 0242Z 288DEG 28KT 4111 9430 4088 9434

$$

DONAVON
000 
WWUS53 KDMX 210256
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
955 PM CDT MON AUG 20 2007

IAC159-175-210330-
/O.CON.KDMX.SV.W.0291.000000T0000Z-070821T0330Z/
RINGGOLD IA-UNION IA-
955 PM CDT MON AUG 20 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR UNION AND NORTHERN RINGGOLD COUNTIES...

AT 953 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF AFTON
TO SHANNON CITY...OR ALONG A LINE EXTENDING FROM 46 MILES SOUTHWEST
OF DES MOINES TO 45 MILES NORTH OF ALBANY...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ARISPE AND AFTON BY 1000 PM CDT...
  TINGLEY BY 1005 PM CDT...
  LORIMOR...THAYER AND ELLSTON BY 1010 PM CDT...
  BEACONSFIELD BY 1015 PM CDT...

FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

AT 947 PM...THE CRESTON SCHOOLNET REPORTED 61 MPH WINDS.

LAT...LON 4090 9448 4091 9448 4107 9449 4116 9449
      4116 9448 4116 9444 4116 9402 4076 9402
TIME...MOT...LOC 0255Z 283DEG 32KT 4110 9423 4090 9428

$$

KINNEY
000 
WWUS53 KDMX 210335
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1035 PM CDT MON AUG 20 2007

IAC159-175-210345-
/O.EXP.KDMX.SV.W.0291.000000T0000Z-070821T0330Z/
RINGGOLD IA-UNION IA-
1035 PM CDT MON AUG 20 2007

...THE SEVERE THUNDERSTORM WARNING FOR UNION AND NORTHERN RINGGOLD
COUNTIES EXPIRED AT 1030 PM CDT...

AT 1032 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
TUESDAY MORNING FOR IOWA.

LAT...LON 4090 9448 4091 9448 4107 9449 4116 9449
      4116 9448 4116 9444 4116 9402 4076 9402
TIME...MOT...LOC 0256Z 283DEG 32KT 4110 9422 4090 9427

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:25 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Aug 20, 6:25 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT MON AUG 20 2007

.AVIATION DISCUSSION UPDATED.

.DISCUSSION...
DIFFICULT FORECAST TO DEAL WITH AS NONE OF THE MODELS HANDLED THE
MORNINGS CONVECTION WELL AT ALL WHICH LEAVES US QUITE CLOUDED OVER
THIS AFTERNOON.  MESOANALYSIS HAS MU CAPES OF 2-3K OVER THE WESTERN
CWA AND THERE ARE LESS CLOUDS IN THIS AREA.  THE CAVEAT IS THAT THE
ATMOSPHERE IS PRETTY WORKED OVER AND THE SHOWERS CURRENTLY ONGOING
THERE ARE FALLING APART.  LOOKS LIKE THE REMAINDER OF THE AFTERNOON
SHOULD BE RELATIVELY QUIET.  FOR TONIGHT...THE TAIL END OF THE
SHORTWAVE OUT WEST LIFTS ACROSS THE CWA AND WILL BE AIDED BY A
35-50KT LLJ DEVELOPING ACROSS THE AREA BY 06Z.  EXPECT DEVELOPMENT
TONIGHT INTO THE EARLY MORNING HOURS.  THE STRONGEST STORMS WILL BE
ONCE AGAIN ACROSS THE NORTH...MAINLY ALONG AND NORTH OF HIGHWAY 20
BUT WITH THAT STRONG A LLJ...WIDESPREAD STORMS WITH HEAVY RAIN COULD
OCCUR OVER A LARGE PART OF THE CWA.

THE PATTERN DOES NOT CHANGE MUCH THROUGH THE REST OF THE WEEK AS THE
FRONTAL BOUNDARY REMAINS NEARLY STATIONARY OVER IOWA AIDED BY A
TROPICAL MOISTURE TAP AND A STRONG LLJ IN PLACE.  BEST CHANCES AT
THIS POINT APPEAR TO BE EVENING AND OVERNIGHT WITH SOME LINGERING
PRECIP IN THE MORNING.  HAVING SAID ALL THIS...THE MODELS DO SEEM TO
TARGET 12Z THURSDAY THROUGH 00Z AS A PERIOD WHERE ANOTHER FAIRLY
STRONG SHORTWAVE MOVES ACROSS THE CWA.  I HAVE PLACED HIGHER POPS IN
THE GRIDS FOR THE ENTIRE THURSDAY PERIOD AS A RESULT.

THERE IS LITTLE CHANGE IN THE PATTERN THROUGH THE WEEKEND SO THE
EXTENDED IS DRY CURRENTLY FOR THE WEEKEND WITH PRECIP CHANCES
ENTERING THE PICTURE AGAIN EARLY NEXT WEEK.  WILL NEED TO MONITOR
THIS AS WELL. FLOODING WILL CONTINUE TO BE THE MAIN THREAT AND
CURRENT WATCHES MAY NEED TO BE EXTENDED THROUGH THURSDAY.  FOR NOW I
WILL LET THEM RIDE THROUGH WEDNESDAY TO SEE HOW THE MODELS CONTINUE
TO RESOLVE THE THURSDAY SYSTEM.

&&

AVIATION 21/00Z...
BOUNDARY LINGERS OVER THE NORTHERN PORTION OF THE STATE WITH LOW TO
WEST. STRONGER FRONT LIES ACROSS IA/NE BORDER WITH WITH MOISTURE
POOLED ALONG THE BOUNDARY. MODELS SUGGEST THAT CONVECTION WILL INCR
LATE THIS EVENING ACROSS THE FORECAST AREA AS MOISTURE TRANSPORT
INCREASES OVER FORECAST RTES. HAVE KEPT THUNDER CHANCES WITH TEMPO
RATHER THAN LENGTHY PDS OF THUNDER. LOOKS LIKE ACTIVITY MAY BE MORE
PROGRESSIVE AND END TOWARD 12Z. VSBYS WILL COME DOWN TO MVFR/IFR CAT
ONCE THUNDER COMMENCES. /REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH 7 PM MONDAY
THROUGH NOON WEDNESDAY
IAZ004>007-IA015>017-IA023>028-IA033>039-IA044>050-IA057>060-
IA070>073-IA081>083-IA092>094-

&&

SHORT TERM/LONG TERM...FAB
AVIATION...RD/REV
Hazardous weather outlook, Aug 20, 7:55 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
755 PM CDT MON AUG 20 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>073-
081>083-092>094-212100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR-
MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR-
755 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WEST CENTRAL
IOWA AND SPREAD EAST ACROSS CENTRAL IOWA OVERNIGHT. TONIGHT STORMS
THAT DEVELOP WILL LIKELY PRODUCE HEAVY RAINFALL WITH 2 TO 4 INCHES
POSSIBLE IN THE HEAVIER STORMS. WITH SEVERAL NIGHTS ALREADY OF HEAVY
RAINS THE AREAS THESE STORMS MOVE OVER TONIGHT WILL LIKELY
EXPERIENCE FLASH FLOODING. SEVERE STORMS ARE POSSIBLE MAINLY WEST OF
HIGHWAY 14 WITH QUARTER SIZED HAIL AND 65 MPH WINDS...MAINLY BEFORE
MIDNIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH
SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT
WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH
THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

A FLASH FLOOD WATCHING IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR
HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH
FLOODING WOULD BE EXTREMELY APPRECIATED.

IAZ061-062-074-075-084>086-095>097-212100-
JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-
APPANOOSE-DAVIS-
755 PM CDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA MAINLY EAST OF INTERSTATE 35 AND SOUTH OF INTERSTATE 80.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL DEVELOP
TONIGHT. HEAVY RAINFALL WILL BE THE PRIMARY THREAT WITH ONE TO THREE
INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH
SUNDAY...SEVERE WEATHER IS POSSIBLE. TIMING AND SPECIFIC THREAT
WILL BE DEFINED IN LATER FORECASTS. HEAVY RAINS ARE LIKELY WITH
THESE STORMS THAT DEVELOP AND WILL LIKELY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE PERIOD...MAINLY FOR
HEAVY RAINFALL REPORTS. RAINFALL REPORTS AND THE AFFECTS OF FLASH
FLOODING WOULD BE EXTREMELY APPRECIATED.

DONAVON/REV

In the hours before

Local storm report, Aug 20, 6:16 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
616 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     6 S CHARTER OAK         41.98N 95.59W
08/20/2007                   CRAWFORD           IA   BROADCAST MEDIA

            GRAIN BIN FLATTENED. TIME ESTIMATED FROM RADAR. FROM WOWT
            TV.

&&

RK
Local storm report, Aug 20, 8:54 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
854 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             2 W AUDUBON             41.72N 94.97W
08/20/2007  E1.00 INCH       AUDUBON            IA   LAW ENFORCEMENT

            45 TO 50 MPH WINDS OCCURING AS WELL.

&&

RKINNEY
Local storm report, Aug 20, 9:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
905 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     ATLANTIC                41.40N 95.01W
08/20/2007  M66 MPH          CASS               IA   AWOS

&&

RKINNEY
Local storm report, Aug 20, 9:17 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 PM CDT MON AUG 20 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     5 S CORNING             40.92N 94.72W
08/20/2007  E60 MPH          ADAMS              IA   TRAINED SPOTTER

            VERY HEAVY RAIN ONGOING AS WELL

&&

RKINNEY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:08 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie67 min
Aug 20, 8:32 PM CDTSevere Thunderstorm WarningDMXAudubon, Guthrie58 min
Aug 20, 8:37 PM CDTSevere Thunderstorm WarningDMXAdams53 min
Aug 20, 9:07 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor53 min
Aug 20, 9:28 PM CDTSevere Thunderstorm WarningDMXAdams31 min
Aug 20, 9:41 PM CDTFlash Flood WarningDMXWebster6 hr
Aug 20, 9:56 PM CDTFlash Flood WarningDMXCalhoun6 hr
Aug 20, 10:03 PM CDTSevere Thunderstorm WarningDMXBoone42 min
Aug 20, 10:06 PM CDTSevere Thunderstorm WarningDMXDallas, Polk39 min
Aug 20, 10:08 PM CDTSevere Thunderstorm WarningDMXRinggold52 min
Aug 20, 10:11 PM CDTFlash Flood WarningDMXBoone6 hr
Aug 20, 10:14 PM CDTSevere Thunderstorm WarningDMXClarke46 min
Aug 20, 10:15 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster45 min
Aug 20, 10:16 PM CDTSevere Thunderstorm WarningDMXDecatur44 min
Aug 20, 10:22 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright38 min
Aug 20, 10:26 PM CDTSevere Thunderstorm WarningDMXStory49 min
Aug 20, 10:49 PM CDTSevere Thunderstorm WarningDMXHardin41 min
Aug 20, 10:59 PM CDTSevere Thunderstorm WarningDMXMarshall46 min
Aug 20, 11:21 PM CDTSevere Thunderstorm WarningDMXAppanoose39 min
Aug 20, 11:21 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall39 min
Aug 20, 11:33 PM CDTFlash Flood WarningDMXCerro Gordo6 hr
Aug 20, 11:45 PM CDTSevere Thunderstorm WarningDMXDavis42 min
Aug 21, 1:57 AM CDTRiver Flood WarningDMXBlack Hawk, Butler5 days
Aug 21, 2:52 AM CDTSevere Thunderstorm WarningDMXMadison, Warren38 min
Aug 21, 3:30 AM CDTSevere Thunderstorm WarningDMXWarren45 min
Aug 21, 4:24 AM CDTSevere Thunderstorm WarningDMXAppanoose, Lucas, Monroe, Wayne51 min
Aug 21, 10:11 AM CDTRiver Flood WarningDMXBlack Hawk, Butler4 days

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.